Details for Khan, S.A. and P. Murugesan, 2005
 
Citation Khan, S.A. and P. Murugesan 2005 Polychaete diversity in Indian estuaries. Indian Journal of Marine Sciences 34(1):114-119.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 107781
Language English
Usage used in part
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by , 12/10/04 ,  php script by , 09/05/08 ,  last modified by sortiz 08/24/17